# SDR TWAA0101501

- Difficulty date: January 23, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 42,462 hours, 21,253 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL CREW NOTICED SMELL OF SMOKE.  AFTER LANDING SMELL WENT AWAY.  AFTER EXTENSIVE CHECKS CAUSE NOT DETERMINED.  DID CLEAN SOME OIL FROM APU INLET SO APU OIL MAY HAVE BEEN OVERSERVICED.  CHECK-C 10-16-00 STL.
